My wife has been on this med for two months and at first everything was fine! But recently after taking it mostly on a empty stomach she has been feeling extremely fatigued with bad headache and was wondering if it's normal for side effects to get worse later in treatment?
I haven't taken this medication but have failed once on Interferon and Ribavirin and more recently tentative success after twelve weeks on an Harvoni Ribavirin combo. I was interested after the Viekira Pak issue and read through this which was pretty heavy going for the average person on the street: https://www.drugs.com/pro/zepatier.html and the relevant information is nicely tucked in after the co-infection section. The upshot of this time taken is that it is not unusual to feel a bit ordinary after week 8 (especially if Ribavirin is co-administered) as some liver enzymes (ALT) and billirubin rise, but this generally does not get worse and resolves itself about a month after cessation of treatment.
This is plainer language but not as helpful I think: https://www.drugs.com/zepatier.html
Wishing your wife the best.
pgh; Just wanted to say just about everyone I know on pretty much any of these meds, Have told me that later in the treatment they did start having a bit more problems with the side effects. So this is the main reason not to miss any appointments for the blood work, And make sure your doctor knows of everything your wife is taking prescription or over the counter medicine or supplements. Hope she is getting close to the end of this soon. ALL my best to you and the wife. Chuck1957
I finished my 12 weeks about 3 1/2 weeks ago. I felt mild side effects more in the first 3 to 4 weeks. Try drinking more water. I was told to try and drink 1/2 my body weight in fluid ounces (ex: 160 lbs = 80 fl. oz.) I think that was a bit much for me; but try sipping on some ice water when you get a headache. Don't gulp down a bunch of cold water; just sip. It does help. These drugs do dehydrate you and maybe is why you are feeling this toward the end of tx.
- Zepatier Information for Consumers
- Zepatier Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zepatier (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2016 • 1 answerFAQ by Drugs.com
Posted 28 Nov 2016 • 2 answers
Posted 4 Dec 2016 • 1 answer
Posted 25 Dec 2016 • 1 answer
Posted 5 May 2017 • 1 answer